Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Swollen urethral opening, taken pill for yeast infection. Should I take another pill?

hello, I have recently been given a single pill for a yeast infection though i am not sexually active (I was told it could have been balantis) though the swelling has gone down and it is less red and painful (with less smegma) the urethra opening still looks swollen and the urethra hole itself appears to have widened considerably (3mm to roughly 8-9mm) could it have ripped and should i take another cream or pill? thanks
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
It seems to be reactionary swelling of the meatus and will gradually come down.You can use an anti-fungal cream like lamisil or lotrimin for 2 weeks to get rid of the fungal infection.Some anti-inflammatory like Motrin or Advil will help reduce the swelling.Keep the region clean.
Answered: Tue, 30 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor